Alert archive / Wisconsin / River Flood Warnings in 2009
River Flood Warning 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jun 20, 2009, 12:25 AM CDT for Racine County, Wisconsin. It took effect at Jun 20, 2009, 3:50 AM CDT. It was in force for 27 min.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2009, 12:25 AM CDT (05:25 UTC)
- In effect from
- Jun 20, 2009, 3:50 AM CDT
- Expired
- Jun 20, 2009, 4:17 AM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River Canal near Raymond (RAYW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 200525 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1225 AM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC101-201725- /O.NEW.KMKX.FL.W.0055.090620T0850Z-090621T1650Z/ /RAYW3.1.ER.090620T0850Z.090620T1800Z.090621T0450Z.NO/ 1225 AM CDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROOT RIVER CANAL AT RAYMOND. * FROM EARLY THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 PM FRIDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * IMPACT...AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME RAYMOND 9.0 7.0 8.48 11 PM 06/19 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RAYMOND 8.48 11 PM 06/19 M 9.44 01 PM 06/20 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.62 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00 $$ REM
1 follow-up statement
000 WGUS43 KMKX 200917 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 417 AM CDT SAT JUN 20 2009 WIC101-200947- /O.CAN.KMKX.FL.W.0055.000000T0000Z-090621T1650Z/ /RAYW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 417 AM CDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED A * FLOOD WARNING FOR THE ROOT RIVER CANAL AT RAYMOND. * AT 3:00 AM SATURDAY THE STAGE WAS 8.6 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 9.0 FEET. * IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME RAYMOND 9.0 7.0 8.62 03 AM 06/20 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RAYMOND 8.62 03 AM 06/20 M 8.77 01 PM 06/20 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.62 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.00 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 19, 2:52 PM CDT, 9 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 2:52 PM CDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT FRI JUN 19 2009 .DISCUSSION...FORECAST FOCUS ON THUNDERSTORMS REDEVELOPING LATE THIS AFTERNOON/EVENING THEN ON MUCH WARMER TEMPS FOR NEXT WEEK. .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FOCUS ON THE SHORT TERM IS OBVIOUSLY THIS EVENING. THE FINAL IN A SERIES OF UPPER LEVEL DISTURBANCES LATE THIS WEEK IS EVIDENT ON RADAR AND SATELLITE OVER EASTERN NEBRASKA AND WESTERN IOWA AT 19Z. THIS FEATURE WILL PROPAGATE EAST NORTHEAST ACROSS SOUTHERN WISCONSIN THIS EVENING. CLOUDS IN ASSOCIATION WITH THIS MORNING/S MCS HAVE CLEARED ACROSS THE CWA EARLY THIS AFTERNOON AND INSTABILITY IS ALREADY RAPIDLY RECOVERING ACROSS ERN IA AND SWRN WI. VIGOROUS THUNDERSTORM DEVELOPMENT HAS JUST BEGUN OVER SOUTHEAST NEBRASKA AND THIS IS EXPECTED TO FOLLOW THE BEST CAPE GRADIENT OVER SOUTHERN WI THIS EVENING. BULK SHEAR OF 35-40 KNOTS WILL REMAIN IN PLACE FOR THE EVENING HOURS...SO SOME OF THESE STORMS WILL BECOME OR REMAIN SEVERE AS THEY TRACK ACROSS THE CWA. THE 00Z 3KM ARW WRF REFLECTIVITY DISPLAYED THE EVOLUTION OF THE MORNING MCS ALMOST PERFECTLY...AND CONTINUES TO DO SO FOR THE NEXT SHORT WAVE. THAT MODEL EXPLODES CONVECTION ACROSS THE CWA AROUND 22Z AND I HAVE A HARD TIME NOT BELIEVING IT. THE NAM QPF FIELDS ARE NOT REALLY RELIABLE GIVEN WHAT CURRENTLY IS HAPPENING...BUT THE GFS AND ECMWF ARE CLOSER. WILL GO CATEGORICAL POPS THIS EVENING FOR MOST OF THE AREA...WITH NUMEROUS WORDING IN THE NORTH. THE MAIN THREAT WITH THE NEXT ROUND OF STORMS IS HEAVY RAIN AND FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS OF 3-5 INCHES WERE REPORTED LAST NIGHT...AND ANOTHER 2-3 INCHES WILL BE POSSIBLE TONIGHT. BACKBUILDING STORMS WITH MBE VELOCITIES OF 5-15 KNOTS...INCREASING 850 MB JET POINTED TOWARD CWA AND THE LEFT EXIT REGION OF THE UPPER JET CENTERED OVER THE CWA...PRECIPITABLE WATER VALUES OF 1.8-2.0 INCHES /170 PERCENT ABOVE NORMAL/...AND A WARM CLOUD DEPTH OF ALMOST 14KFT ALL SUPPORT A SERIOUS THREAT OF FLASH FLOODING. HAVE ALREADY ISSUED A FLASH FLOOD WATCH FOR THE SOUTHERN TWO TIERS OF COUNTIES WHERE THE HEAVIEST RAIN FELL UNTIL MIDNIGHT. FLASH FLOOD GUIDANCE HAS BEEN HACKED CONSIDERABLY SINCE YESTERDAY AFTERNOON...WITH MILWAUKEE COUNTY NOW BEING 1.7 INCHES WITHIN 6 HOURS AND 1.0 INCH IN ONE HOUR. IF ANOTHER SEVERAL INCHES FALL ON THOSE SAME FAVORED AREAS...SIGNIFICANT FLASH FLOODING CAN BE EXPECTED. THUNDERSTORMS SHOULD END QUICKLY BY MIDNIGHT. NO COLD AIR ADVECTION IS EXPECTED BEHIND THIS FRONT. WITH MOSTLY SUNNY SKIES AND 925 MB TEMPS AROUND 22C...EXPECT HIGHS IN THE UPPER 80S FOR SATURDAY. ANOTHER SHORT WAVE WILL APPROACH THE WESTERN GREAT LAKES LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SOME CAPE IS PRESENT DURING THIS TIME TO INCLUDE A CHANCE OF THUNDER...ESPECIALLY SUNDAY NIGHT. THE WAVE WILL THEN KICK EAST BY MONDAY AND THE HEAT BEGINS. .LONG TERM...MONDAY THROUGH NEXT FRIDAY. MAIN STORY IN THE EXTENDED IS A POTENTIALLY PROLONGED PERIOD OF VERY WARM OR HOT WEATHER FOR MUCH OF NEXT WEEK. THERMAL RIDGE WILL PARK ITSELF OVER THE WESTERN GREAT LAKES FROM MONDAY THROUGH AT LEAST WEDNESDAY. I PREFERRED THE ECMWF DEPICTION OF THE RIDGE...WHICH IS WHAT HPC FAVORED AS WELL. GFS BREAKS DOWN THE RIDGE PERIODICALLY WITH MCS FORMATION...BUT I BELIEVE IT WILL BE TOO CAPPED AND ANY MCS/S WILL RIDE WELL TO THE NORTH OF THE STATE. THICKNESSES AROUND 580 DAM AND HEIGHTS APPROACH 588. NAM...DGEX...AND ECMWF 2 M TEMPS ALREADY RISE INTO THE LOWER 90S MONDAY WITH 925 TEMPS IN THE 26-28C RANGE. WITH LITTLE WIND TO WIC HEAT FROM THE SURFACE /CAUSING SUPER ADIABATIC PROFILE/...COULD SEE SOME MID 90S IN PLACES. WEAK FLOW WILL PROMOTE THE LAKE BREEZE EACH DAY...BUT IT SHOULD BE CONFINED FAIRLY CLOSE TO THE SHORE...ESPECIALLY AS THE LAKE WATER WARMS. DEW POINTS IN THE 60S WILL MAKE IT FEEL A LITTLE WARMER. OVERNIGHT LOWS COULD REMAIN WELL INTO THE 70S AS SHOWN IN 2 M TEMPS. CONDITIONS REMAIN VERY SIMILAR THROUGH WEDNESDAY BEFORE THE RIDGE BEGINS TO BREAK DOWN AS THE NEXT TROUGH APPROACHES AND BRINGS THE NEXT CHANCE FOR THUNDERSTORMS. && .AVIATION...SHOWERS AND TSTORMS ARE EXPECTED AGAIN LATE THIS AFTERNOON THROUGH TONIGHT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA/FRONT MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE MORE INTENSE TSTORMS. IN THE WAKE OF THE TROUGH/FRONT...EXPECT A FEW VFR CLOUDS DUE TO RESIDUAL MOISTURE AND DIURNAL HEATING ON SAT. WINDS ALONG THE LAKE MAY BE HIGHER OVERNIGHT THROUGH SATURDAY MORNING DUE TO THE STRONGER PRESSURE GRADIENT OF THE INTENSIFYING LOW AS IT PASSES OVER LAKE MICHIGAN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ062>072. LM...NONE. && SHORT/LONG TERM...18 BORGHOFF AVIATION/MARINE...13 MRC
Hazardous weather outlook, Jun 19, 7:50 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 750 PM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-210100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 750 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL GRADUALLY DIMINISH ACROSS SOUTHERN WISCONSIN TONIGHT. THE THREAT FOR SEVERE WEATHER HAS ENDED. HEAVY RAINFALL OF ONE TO TWO INCHES MAY ACCOMPANY THE THUNDERSTORMS PRODUCING AREAS OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT ALONG AND SOUTH OF A LINE FROM SPRING GREEN TO WAUNAKEE TO WATERTOWN AND GLENDALE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT...WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. LMZ643>646-210100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 750 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL DIMINISH ACROSS THE NEARSHORE WATERS BY 2 AM. THESE THUNDERSTORMS MAY YET CAUSE A FEW WIND GUSTS TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT...WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 19, 9:11 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.96N 87.90W
06/19/2009 M3.65 INCH MILWAUKEE WI ASOS
24 HOUR RAINFALL.
0900 PM HEAVY RAIN NEW GLARUS 42.81N 89.63W
06/19/2009 M4.12 INCH GREEN WI MESONET
24 HOUR RAINFALL.
0900 PM HEAVY RAIN RACINE 42.73N 87.78W
06/19/2009 M6.93 INCH RACINE WI MESONET
CW1057 APRS 24 HOUR RAINFALL.
&&
CRAVENLocal storm report, Jun 19, 9:26 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 2 NW GREENFIELD 42.98N 88.03W
06/19/2009 M1.82 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...GNDW3 MMSD GAUGE.
0900 PM HEAVY RAIN 3 E OAK CREEK 42.88N 87.84W
06/19/2009 M1.62 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...OKKW3 MMSD GAUGE.
0900 PM HEAVY RAIN HALES CORNERS 42.94N 88.05W
06/19/2009 M2.09 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...HCRW3 MMSD GAUGE.
&&
CRAVENLocal storm report, Jun 19, 9:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 2 SE CAMP LAKE 42.51N 88.12W
06/19/2009 M3.48 INCH KENOSHA WI MESONET
2 HOUR RAINFALL...TREVR.
&&
CRAVENLocal storm report, Jun 19, 10:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD KENOSHA 42.58N 87.82W
06/19/2009 KENOSHA WI COUNTY OFFICIAL
MULTIPLE WATER RESCUES FROM VEHICLES CAUGHT IN STANDING
WATER OVER ROADS IN THE CITY OF KENOSHA AND THROUGHOUT
THE COUNTY. MANY ROADS COVERED BY STANDING WATER IN THE
TOWNS OF BRISTOL...PLEASANT PRAIRIE AND SALEM TOWNSHIP
FROM HEAVY RAINS THAT FELL BETWEEN 7 PM AND 10 PM CDT.
&&
REMLocal storm report, Jun 19, 10:37 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL 1 E MARQUETTE 43.75N 89.12W
06/19/2009 M0.75 INCH GREEN LAKE WI FIRE DEPT/RESCUE
DIME SIZE HAIL REPORTED BY FIRE DEPT
0550 PM TSTM WND DMG 6 W KENOSHA 42.58N 87.93W
06/19/2009 KENOSHA WI BROADCAST MEDIA
HWY K BLOCKED BETWEEN 121ST AND 126TH BY FALLEN TREES
0550 PM FUNNEL CLOUD 2 N PLEASANT PRAIRIE 42.58N 87.93W
06/19/2009 KENOSHA WI PUBLIC
1 MI W OF INTERSECTION OF HWY 50 AND 31 PUBLIC REPORTED
FUNNEL CLOUD WITH ROTATION...CORRECTED FOR LOCATION
0550 PM TSTM WND GST 6 W KENOSHA 42.58N 87.93W
06/19/2009 M56.00 MPH KENOSHA WI ASOS
KENOSHA AIRPORT ASOS
0550 PM HAIL PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 M1.00 INCH KENOSHA WI TRAINED SPOTTER
AT HWY 50 AND 104TH ST
0550 PM HAIL PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 E0.88 INCH KENOSHA WI TRAINED SPOTTER
ALSO STRONG WINDS...POWER OUT
0555 PM HAIL PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 M1.00 INCH KENOSHA WI TRAINED SPOTTER
I94 NEAR STH 165...ALSO WIND GUSTS AROUND 60 TO 70 MPH
0603 PM HAIL 1 S BRISTOL 42.54N 88.05W
06/19/2009 M0.75 INCH KENOSHA WI EMERGENCY MNGR
0608 PM HAIL 1 W KENOSHA 42.58N 87.84W
06/19/2009 M0.75 INCH KENOSHA WI TRAINED SPOTTER
HWYS K AND 31
0610 PM HAIL 5 W KENOSHA 42.58N 87.92W
06/19/2009 M1.00 INCH KENOSHA WI TRAINED SPOTTER
0610 PM TORNADO 5 W KENOSHA 42.58N 87.92W
06/19/2009 KENOSHA WI TRAINED SPOTTER
2 SPOTTER REPORTS OF A TORNADO WITH MODERATE TREE DAMAGE
0610 PM TSTM WND DMG 4 S KENOSHA 42.53N 87.82W
06/19/2009 KENOSHA WI BROADCAST MEDIA
LARGE TREES BLOWN DOWN
0610 PM HAIL 2 W KENOSHA 42.58N 87.86W
06/19/2009 M1.00 INCH KENOSHA WI TRAINED SPOTTER
AT 52ND ST AND HWY 158
0618 PM TSTM WND DMG 2 S PLEASANT PRAIRIE 42.52N 87.93W
06/19/2009 KENOSHA WI TRAINED SPOTTER
TREE DAMAGE AND POWER OUTAGES
0636 PM HEAVY RAIN 2 N STURTEVANT 42.73N 87.90W
06/19/2009 M1.10 INCH RACINE WI TRAINED SPOTTER
RAINFALL OVER THE LAST 1.5 HOURS...WATER PONDING ON LOCAL
ROADS.
0641 PM FLASH FLOOD PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 KENOSHA WI LAW ENFORCEMENT
WEST FRONTAGE ROAD NORTH OF S. 165 IS FLOODED...VEHICLE
STRANDED IN THE WATER.
0645 PM FLASH FLOOD PLEASANT PRAIRIE 42.55N 87.93W
06/19/2009 KENOSHA WI EMERGENCY MNGR
STREETS FLOODED
0645 PM FLASH FLOOD KENOSHA 42.58N 87.82W
06/19/2009 KENOSHA WI EMERGENCY MNGR
WATER UP TO WINDOWS OF CAR...STREETS FLOODED
0645 PM FLASH FLOOD BRISTOL 42.56N 88.05W
06/19/2009 KENOSHA WI EMERGENCY MNGR
STREETS FLOODED AND IMPASSABLE
0656 PM FLASH FLOOD 1 NW KENOSHA 42.59N 87.83W
06/19/2009 KENOSHA WI AMATEUR RADIO
MINOR STREET FLOODING REPORTED
0700 PM HEAVY RAIN 2 SE CAMP LAKE 42.51N 88.12W
06/19/2009 M3.48 INCH KENOSHA WI MESONET
2 HOUR RAINFALL...TREVR.
0703 PM TSTM WND DMG 5 E BELOIT 42.52N 88.92W
06/19/2009 ROCK WI LAW ENFORCEMENT
TREES REPORTED DOWN AROUND BELOIT AND EAST INTO THE
TURTLE TOWNSHIP.
0706 PM HEAVY RAIN 1 NW KENOSHA 42.59N 87.83W
06/19/2009 M2.00 INCH KENOSHA WI AMATEUR RADIO
2 INCHES FELL IN LAST HOUR
0710 PM TSTM WND DMG ELKHORN 42.67N 88.54W
06/19/2009 WALWORTH WI LAW ENFORCEMENT
TREES REPORTED DOWN NEAR ELKHORN. TIME IS APPROXIMATE
BASED ON RADAR.
0753 PM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/19/2009 WAUKESHA WI PUBLIC
WAIST DEEP WATER...NUMEROUS ROADS COMPLETELY FLOODED AND
IMPASSABLE ON SOUTHSIDE
0801 PM FLASH FLOOD 2 SE WAUKESHA 42.99N 88.21W
06/19/2009 WAUKESHA WI AMATEUR RADIO
FOX RIVER OUT OF ITS BANKS...VEHICLES FLOATING IN
DOWNTOWN WAUKESHA DUE TO THE FLOOD WATERS
0815 PM FLASH FLOOD WALWORTH 42.53N 88.60W
06/19/2009 WALWORTH WI LAW ENFORCEMENT
SOME FAST MOVING WATERS FLOWING OVER COUNTY ROADS IN THE
TOWNSHIP OF WALWORTH.
0820 PM FLASH FLOOD 6 SW KENOSHA 42.52N 87.90W
06/19/2009 KENOSHA WI LAW ENFORCEMENT
3 TO 4 FEET OF MOVING WATER OVER I-94 AT HWY 165.
SOUTHBOUND LANES OF THE INTERSTATE IS CLOSED.
0830 PM FLASH FLOOD 1 NE NEW BERLIN 42.98N 88.12W
06/19/2009 WAUKESHA WI TRAINED SPOTTER
NUMEROUS ROADS FLOODED BETWEEN SUNNYSLOPE ROAD...LINCOLN
AVENUE...BROOKLAND ROAD...AND GLENDALE DRIVE.
0858 PM HEAVY RAIN WEST ALLIS 43.01N 88.03W
06/19/2009 M1.30 INCH MILWAUKEE WI TRAINED SPOTTER
2 HOUR RAINFALL. STREET FLOODING AND LOTS OF STANDING
WATER IN YARDS.
0900 PM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.96N 87.90W
06/19/2009 M3.65 INCH MILWAUKEE WI ASOS
24 HOUR RAINFALL.
0900 PM HEAVY RAIN RACINE 42.73N 87.78W
06/19/2009 M6.93 INCH RACINE WI MESONET
CW1057 APRS 24 HOUR RAINFALL.
0900 PM HEAVY RAIN 2 NW GREENFIELD 42.98N 88.03W
06/19/2009 M1.82 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...GNDW3 MMSD GAUGE.
0900 PM HEAVY RAIN 3 E OAK CREEK 42.88N 87.84W
06/19/2009 M1.62 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...OKKW3 MMSD GAUGE.
0900 PM HEAVY RAIN HALES CORNERS 42.94N 88.05W
06/19/2009 M2.09 INCH MILWAUKEE WI MESONET
2 HOUR RAINFALL...HCRW3 MMSD GAUGE.
0900 PM HEAVY RAIN NEW GLARUS 42.81N 89.63W
06/19/2009 M4.12 INCH GREEN WI MESONET
24 HOUR RAINFALL.
1010 PM FLASH FLOOD KENOSHA 42.58N 87.82W
06/19/2009 KENOSHA WI COUNTY OFFICIAL
MULTIPLE WATER RESCUES FROM VEHICLES CAUGHT IN STANDING
WATER OVER ROADS IN THE CITY OF KENOSHA AND THROUGHOUT
THE COUNTY. MANY ROADS COVERED BY STANDING WATER IN THE
TOWNS OF BRISTOL...PLEASANT PRAIRIE AND SALEM TOWNSHIP
FROM HEAVY RAINS THAT FELL BETWEEN 7 PM AND 10 PM CDT.
&&
SUMMARY OF AFTERNOON AND EVENING EVENT FRIDAY JUNE 19TH.
CRAVENLocal storm report, Jun 19, 10:42 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM LIGHTNING 1 S BRISTOL 42.54N 88.05W
06/19/2009 KENOSHA WI COUNTY OFFICIAL
LIGHTNING STRUCK HOUSE AT INTERSECTION OF COUNTY HIGHWAY
C AND U.S. HIGHWAY 45...AND A SECOND HOUSE 2 MILES SOUTH
OF BRISTOL IN A SUBDIVISION NEAR GEORGE LAKE. TIME IS
APPROXIMATE.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | River Flood Warning | MKX | Milwaukee | 38 hr |
| Jun 19, 7:18 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jun 19, 7:39 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 3 hr |
| Jun 19, 8:54 PM CDT | River Flood Warning | MKX | Milwaukee | 7 hr |
| Jun 19, 8:58 PM CDT | River Flood Warning | MKX | Kenosha | 9 days |
| Jun 19, 9:12 PM CDT | River Flood Watch | MKX | Racine | 10 hr |
| Jun 19, 9:41 PM CDT | River Flood Warning | MKX | Milwaukee | 7 hr |
| Jun 20, 12:18 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Racine, Waukesha | 3 hr |
| Jun 20, 7:21 AM CDT | River Flood Warning | MKX | Racine | 46 hr |
| Jun 20, 9:37 AM CDT | River Flood Warning | MKX | Rock | 11 hr |
Nearby
River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.